August 2024

Thu, Aug 1

Time	Activity
All Day	HOLD for JAS
9:00 AM – 8:00 PM	HOLD FOR JAS

Fri, Aug 2

Time	Activity
All Day	Jobs Day
6:30 AM – 7:00 AM	Depart, Enroute DOL
7:00 AM – 7:45 AM	Work Time
8:35 AM – 8:45 AM	Jobs Alignment
9:00 AM – 12:00 PM	Jobs Day Press Hits and Digital Recording
11:30 AM – 11:45 AM	(11:30AM-11:5) Press Call: Good Jobs Great Cities
12:00 PM – 12:30 PM	WH Comms Jobs Day Press
12:00 PM – 1:00 PM	Brent Thank You Pizza Party
12:45 PM – 1:10 PM	Check-in with Allison, JJR, and Andy
1:10 PM – 2:00 PM	AZ Trip Briefing
2:00 PM – 2:30 PM	Al Roundtable Prep
[REDACTED TEXT B(6) FOIA EXEMPTION]	A Depart, Enroute DCA
[REDACTED TEXT B(6) FOIA EXEMPTION]	A Arrive/Load
[REDACTED TEXT B(6) FOIA EXEMPTION]	A Flight: DCA to MKE
6:30 PM – 7:00 PM	(5:30PM CT-6:00PM CT) Depart, Enroute JAS Personal/Political Event
7:00 PM – 8:30 PM	(6:00PM CT-7:30PM CT) JAS Personal/Political Event (Confirmed)
8:30 PM – 9:00 PM	(7:30PM CT-8:00PM CT) Depart, Enroute RON
9:00 PM – 9:30 PM	RON: [REDACTED TEXT B(6) FOIA EXEMPTION]

Sat, Aug 3

Time	Activity
9:45 AM – 10:00 AM	Depart, Enroute JAS Personal/Political Event
10:00 AM – 12:00 PM	(9:00AM CT-10:30AM CT) JAS Personal/Political Event
12:00 PM – 2:00 PM	(11:00AM CT-1:00PM CT) Depart, Enroute JAS Personal/Political Event
2:00 PM – 3:30 PM	(1:00PM CT-2:30PM CT) JAS Personal/Political Event
3:30 PM – 3:45 PM	(2:30PM CT-2:45PM CT) Depart, Enroute
3:45 PM – 4:00 PM	(2:45PM CT-3:00PM CT) JAS Personal/Political
4:00 PM – 4:30 PM	(3:00PM CT-3:30PM CT) Depart, Enroute JAS Personal/Political Event

Time	Activity
4:30 PM – 6:00 PM	(3:30PM CT-5:00PM CT) JAS Personal/Political Event
6:00 PM – 6:30 PM	(5:00PM CT-5:30PM CT) Depart, Enroute RON

Sun, Aug 4

Time Activity [REDACTED TEXT B(6) FOIA Depart, Enroute MSN EXEMPTION] [REDACTED TEXT B(6) FOIA Arrive/Load EXEMPTION] [REDACTED TEXT B(6) FOIA Flight: MSN to DCA EXEMPTION] 9:30 AM – 10:00 AM Depart, Enroute RON

Mon, Aug 5

Time	Activity
All Day	JAS DC
9:00 AM – 9:30 AM	Depart, Enroute DOL
9:30 AM – 10:00 AM	Meet and Greet with Felecia Blair, ETA (confirmed)
10:15 AM – 10:30 AM	Check-In with Nikki
10:30 AM – 11:00 AM	HACU Intern Meet & Greet
11:00 AM – 12:00 PM	Work Time
12:00 PM – 12:30 PM	Taped Remarks: Workforce as Infrastructure Vision
12:30 PM – 1:00 PM	Work Time
1:00 PM – 2:00 PM	Roundtable on Workers and AI: Building Skills and Supporting Job Transitions
2:00 PM – 2:30 PM	Work Time
2:30 PM – 3:15 PM	In-Person Weekly Speech Planning Meeting
3:30 PM – 4:00 PM	Stakeholder Updates
4:00 PM – 5:00 PM	Daily Wrap Up
5:00 PM – 5:30 PM	Taped Remarks: Workforce as Infrastructure Vision
5:30 PM – 7:00 PM	READING TIME
7:00 PM – 7:30 PM	Depart, Enroute RES

Tue, Aug 6

Time	Activity
All Day	JAS DC
8:00 AM – 8:15 AM	Depart, Enroute [REDACTED TEXT B(6) FOIA EXEMPTION]
8:15 AM – 11:00 AM	[REDACTED TEXT B(6) FOIA EXEMPTION]
10:30 AM – 11:00 AM	Depart, Enroute DOL
11:00 AM – 11:30 AM	Prep: Good Jobs Good Cities
11:30 AM – 12:45 PM	Opening Remarks and Roundtable: Good Jobs, Good Cities Summit (confirmed)
12:45 PM – 2:20 PM	Work Time
1:00 PM – 1:15 PM	Staff Departure Photos

Time Activity Check in with Seema 1:30 PM - 1:45 PM [REDACTED TEXT B(6) FOIA Depart, Enroute DCA EXEMPTION] [REDACTED TEXT B(6) FOIA Arrive/ Load EXEMPTION] [REDACTED TEXT B(6) FOIA Flight: DCA - DFW EXEMPTION] [REDACTED TEXT B(6) FOIA Layover in DFW EXEMPTION] [REDACTED TEXT B(6) FOIA Flight: DFW-FLG EXEMPTION] [REDACTED TEXT B(6) FOIA Deplane/ Load EXEMPTION] [REDACTED TEXT B(6) FOIA RON [REDACTED TEXT B(6) FOIA EXEMPTION] EXEMPTION] [REDACTED TEXT B(6) FOIA Depart FLG, Enroute RON EXEMPTION]

Wed, Aug 7

Time	Activity
All Day	JAS AZ
Start of Day – 1:10 AM	(9:10pm PT - 11:10pm PT) Depart FLG, Enroute RON
12:00 PM – 12:15 PM	(9:00AM PST-9:15AM PST) Pre-Recorded Interview with KJZZ RE: Heat (-3 hours)
12:15 PM – 12:30 PM	(9:15AM PST-9:30AM PST) Phone Interview with KTNN RE: Administration's Investments (-3 hours)
12:40 PM – 12:50 PM	(10:40AM MNT-10:50AM MNT) Depart RON, Enroute DOL Day at Navajo Nation
12:50 PM – 1:55 PM	(10:50AM MNT-11:55AM MNT) DOL Job Day and Remarks at Navajo Nation (-3 hours)
1:55 PM – 2:00 PM	(11:55AM MNT-12:00PM MNT) Press Gaggle and Digital Time (-3 hours)
2:00 PM – 2:05 PM	(12:00PM MNT-12:05PM MNT) Depart, Enroute Lunch (-2 hours)
2:05 PM – 2:55 PM	(12:05PM MNT-12:55PM MNT) Lunch with President Nygren and Leadership (-2 hours)
2:55 PM – 3:00 PM	(12:55PM MNT-1:00PM MNT) Depart, Enroute Leadership Meeting (-2 hours)
3:00 PM – 4:15 PM	(1:00PM MNT-2:15PM MNT) Navajo Nation Leadership Meeting (-2 hours)
4:15 PM – 4:20 PM	(2:15PM MNT-2:20PM MNT) Depart, Enroute NTUA
4:25 PM – 5:30 PM	(2:25PM MNT-3:30PM MNT) Meeting with Navajo Tribal Utility Authority (-2 hours)
5:30 PM – 8:30 PM	(3:30PM MNT-5:30PM PST) Depart, Enroute Phoenix RON (-3 hours)
8:30 PM – 10:30 PM	HOLD for JAS

Time	Activity
10:30 PM – 11:00 PM	(10:30PM PST-11:00PM PST) FL Trip Briefing (-3 hours from DC)
11:00 PM – 11:30 PM	RON [REDACTED TEXT B(6) FOIA EXEMPTION]

Thu, Aug 8

Time	Activity
All Day	JAS PHX/Tempe AZ
8:10 AM – 8:20 AM	(5:10AM PST-5:20AMPST) Depart, Enroute In-Studio Interview (-3 hours)
8:20 AM - 8:40 AM	(5:20AM PST-5:40AM PST) In-Studio Prep (-3 hours)
8:40 AM – 9:00 AM	(5:40AM PST-6:00AM PST) Live Hit: 12NewsKPNX Phoenix RE: Heat (-3 hours)
9:00 AM – 9:05 AM	(6:00AM PST-6:05AM PST) Depart, Enroute RON (-3 hours)
9:05 AM – 11:30 AM	(6:05AM PST-8:30AMPST) HOLD FOR JAS/DND (-3 hours)
11:30 AM – 12:00 PM	(8:30AM PST-9:00AM PST) Depart, Enroute Heat Event (-3 hours)
12:00 PM – 1:30 PM	(9:00AM PST-10:30AM PST) Heat Event with SEIU, UNITE Here (-3 hours)
1:30 PM – 2:00 PM	(10:30AM PST-11:00AM PST) Depart, Enroute CTER (-3 hours)
2:00 PM – 2:15 PM	(11:00AM PST-11:15AM PST) Phone Interview: Orlando Weekly RE: Heat (-3 hours)
2:00 PM – 2:45 PM	(11:00AM PST-11:45AM PST) HOLD for Press/Work Time (-3 hours)
2:45 PM – 4:00 PM	(11:45AM PST-1:00PM PST) Remarks at Center for Tribal Employment Rights Luncheon (-3 hours)
4:00 PM – 4:30 PM	(1:00PM PST-1:30PM PST) Depart, Enroute Fresh Start/UNIDOS Event (-3 hours)
4:30 PM – 5:30 PM	(1:30PM PST-2:30PM PST) Fresh Start/UNIDOS Event (-3 hours)
[REDACTED TEXT B(6) FOIA EXEMPTION]	(2:30PM PST - 3:00PM PST) Depart, Enroute PHX (-3 hours)
[REDACTED TEXT B(6) FOIA EXEMPTION]	(3:00PM PST - 4:00PM PST) Arrive/Load (-3 hours)
[REDACTED TEXT B(6) FOIA EXEMPTION]	(4:05PM PST - 11:20PM EST) Flight: PHX-MCO
[REDACTED TEXT B(6) FOIA EXEMPTION]	Deplane/ Load
11:00 PM - 11:30 PM	RON [REDACTED TEXT B(6) FOIA EXEMPTION]

Fri, Aug 9

Time	Activity
All Day	JAS in FL

Time	Activity
8:30 AM – 9:00 AM	Depart, Enroute Painters Union Hall
9:00 AM – 9:45 AM	Extreme Heat Discussion with Rep. Frost
9:45 AM – 10:30 AM	Extreme Heat Speaking Program and Press/Digital with Rep. Frost
10:30 AM – 11:00 AM	Depart, Enroute Valencia College
11:00 AM – 11:45 AM	Valencia College Youthbuild Visit with Rep. Frost
11:55 AM – 12:15 PM	Depart, Enroute Lunch
12:15 PM – 1:00 PM	Lunch with Rep. Frost
1:00 PM - 1:10 PM	Depart Lunch, Enroute Dr. Philips Center
1:10 PM – 2:00 PM	Discussion with Rep. Frost and Local Arts Leaders
11:00 PM – 11:30 PM	RON: [REDACTED TEXT B(6) FOIA EXEMPTION]

Sat, Aug 10

Time	Activity
[REDACTED TEXT B(6) FOIA Flight: MCO-DCA	
EXEMPTION]	
1:15 PM – 1:45 PM	Depart, Enroute JAS Personal/Political Event
1:45 PM – 4:15 PM	JAS Personal/Political Event
4:15 PM – 4:45 PM	Depart, Enroute RES

Sun, Aug 11

Mon, Aug 12

Time	Activity
All Day	JAS DC
8:30 AM – 9:00 AM	Depart, Enroute DOL
9:00 AM – 10:00 AM	Midwest Swing Trip Briefing
10:00 AM – 10:15 AM	Interview Prep: More Perfect Union
10:15 AM – 10:45 AM	Recorded Interview: More Perfect Union (confirmed) RE: Heat
11:15 AM – 12:00 PM	DOL Appointee Meeting with Jeff Zients
12:30 PM – 1:00 PM	Pre-Recorded Video Interview: Hearst RE: Labor Day
1:00 PM – 2:00 PM	Economic Public Opinion Briefing
2:00 PM – 2:30 PM	Virtual Opening Remarks: Deferred Action Webinar with Raise the Floor Alliance (confirmed)
2:30 PM – 3:00 PM	Work Time
3:00 PM – 3:30 PM	Meet and Greet with OSPE, OASAM (confirmed)
4:00 PM – 5:00 PM	Daily Wrap Up
5:00 PM – 5:30 PM	Check-In with Allison/Nikki
5:30 PM – 7:00 PM	Work/Reading Time
7:00 PM – 7:30 PM	Depart, Enroute RES

Tue, Aug 13

Time	Activity
All Day	JAS DC
,	
9:30 AM – 10:00 AM	Depart, Enroute DOL
10:15 AM – 11:00 AM	In-Person Weekly Speech Planning Meeting
10:55 AM – 11:00 AM	Depart, Enroute Studio
11:00 AM – 11:30 AM	Taping Block: Job Corps Leadership Summit
11:30 AM – 11:35 AM	Depart, Enroute OSEC Suite
11:30 AM – 12:00 PM	Check-In with John Towle
12:00 PM – 12:30 PM	Work Time
12:30 PM – 1:00 PM	Check in with Nikki and Allison
1:00 PM – 1:30 PM	Check-In with OPA, OPE, OCIA
1:30 PM – 1:45 PM	Check in with Bart
1:30 PM – 2:30 PM	Reading Time
[REDACTED TEXT B(6) FOIA	Depart DOL, Enroute DCA
EXEMPTION]	
[REDACTED TEXT B(6) FOIA EXEMPTION]	Arrive/Load
[REDACTED TEXT B(6) FOIA	Flight: DCA-MKE
EXEMPTION]	5
[REDACTED TEXT B(6) FOIA	Deplane/ Load
EXEMPTION]	
	Depart MKE, Enroute RON
EXEMPTION]	
7:05 PM – 9:35 PM	HOLD for JAS
9:30 PM – 10:00 PM	RON: [REDACTED TEXT B(6) FOIA EXEMPTION]

Wed, Aug 14

Time	Activity	
All Day	Milwaukee, Wisconsin>Warren, OH	
10:00 AM – 10:30 AM	(9:00AM CT-9:30AM CT) Depart, Enroute Franklin Aggregates Mine	
10:30 AM – 1:15 PM	(9:30AM CT-12:15PM CT) Mine Tour and Roundtable with Operating Engineers	
1:15 PM – 1:45 PM	(12:15PM CT-12:45PM CT) Depart, Enroute Meeting	
1:45 PM – 2:45 PM	(12:45PM CT-1:45PM CT) Meeting with Alex Hoekstra, IAM District 10	
2:45 PM – 3:15 PM	(1:45PM CT-2:15PM) Depart, Enroute Workforce Hub Meeting	
3:15 PM – 5:00 PM	(2:15PM CT - 4:00PM CT) WH Workforce HUB Meeting	
[REDACTED TEXT B(6) FOIA Depart City Hall, Enroute ORD EXEMPTION]		
[REDACTED TEXT B(6) FOIA EXEMPTION]	Arrive/ Load	
[REDACTED TEXT B(6) FOIA EXEMPTION]	Flight: ORD-CLE	

TimeActivity[REDACTED TEXT B(6) FOIA Deplane/ LoadEXEMPTION][REDACTED TEXT B(6) FOIA Depart CLE, Enroute Warren, OHEXEMPTION]11:00 PM - 11:30 PMRON: [REDACTED TEXT B(6) FOIA EXEMPTION]

Thu, Aug 15

Time	Activity
All Day	Warren, OH> Detroit, Michigan
, 8:15 AM – 8:45 AM	Depart, Enroute UAW Local 1112
8:45 AM – 11:00 AM	Union Hall Convening with UAW Ultium Battery Workers
11:00 AM – 11:30 AM	Buffer Time
[REDACTED TEXT B(6) FOIA EXEMPTION]	Depart Warren, Enroute CLE
[REDACTED TEXT B(6) FOIA EXEMPTION]	Arrive/ Load
[REDACTED TEXT B(6) FOIA EXEMPTION]	Flight: CLE-DTW
[REDACTED TEXT B(6) FOIA EXEMPTION]	Deplane/ Load
[REDACTED TEXT B(6) FOIA EXEMPTION]	Depart DTW, Enroute RON
4:00 PM – 6:00 PM	Work Time/Press
6:10 PM – 6:20 PM	Depart, Enroute Mothering Justice Reception
6:20 PM – 7:45 PM	Remarks at Mothering Justice
[REDACTED TEXT B(6) FOIA EXEMPTION]	Depart, Enroute DTW
[REDACTED TEXT B(6) FOIA EXEMPTION]	Arrive/Load
[REDACTED TEXT B(6) FOIA EXEMPTION]	Flight: DTW-DCA
[REDACTED TEXT B(6) FOIA EXEMPTION]	Deplane/ Load
[REDACTED TEXT B(6) FOIA EXEMPTION]	Depart DCA, Enroute RES

Fri, Aug 16

Time	Activity
All Day	JAS DC
Start of Day – 12:15 AM	Depart DCA, Enroute RES
8:30 AM – 9:00 AM	Depart, Enroute DOL
9:00 AM – 9:30 AM	Check-in with Allison, Bart, and Jessica
9:30 AM – 9:45 AM	Work Time
9:45 AM – 10:15 AM	Bi-Weekly Regs Check-In

Time	Activity
10:15 AM – 10:45 AM	Check-In RE: 14c
10:45 AM – 12:00 PM	Work Time
12:00 PM – 12:45 PM	Digital Interview with PoliticsGirl (confirmed)
1:15 PM – 1:30 PM	Check-In with Allison, Bart, John, and Emma
1:30 PM – 2:00 PM	Virtual Meeting: WH IRA 2-Year Anniversary Labor Stakeholder Call (confirmed)
2:15 PM – 2:30 PM	Prep for Labor Day Press Call
2:30 PM – 3:00 PM	Zoom Labor Day Press Call
3:00 PM – 3:30 PM	Depart, Enroute RES

Sat, Aug 17

Sun, Aug 18

Time	Activity	
All Day	DC> Pittsburgh	
[REDACTED TEXT B(6) FOIA Drive to Pittsburgh EXEMPTION]		
10:00 PM – 10:30 PM	RON: [REDACTED TEXT B(6) FOIA EXEMPTION]	

Mon, Aug 19

Time	Activity	
7:30 AM – 8:00 AM	Depart RON, Enroute Convention Center	
8:00 AM – 9:30 AM	Opening Remarks at United Steelworkers Health, Safety & Environment Conference (confirmed)	
[REDACTED TEXT B(6) FOI/ EXEMPTION]	A Depart, Enroute PIT	
[REDACTED TEXT B(6) FOI/ EXEMPTION]	A Arrive/Load	
[REDACTED TEXT B(6) FOI/ EXEMPTION]	A Flight: PIT to ORD	
[REDACTED TEXT B(6) FOIA Deplane/Load EXEMPTION]		
1:13 PM – 2:00 PM	Depart, Enroute Personal/Political	
2:00 PM – 9:00 PM	JAS Personal/Political Events	

Tue, Aug 20

Time	Activity
9:00 AM – 7:00 PM	JAS Personal/Political

Wed, Aug 21

Time	Activity
9:00 AM – 7:00 PM	JAS Personal/Political

Thu, Aug 22

Time	Activity
9:00 AM – 7:00 PM	JAS Personal/Political

Fri, Aug 23

Time	Activity
9:00 AM – 7:00 PM	HOLD for JAS

Sat, Aug 24

Time	Activity
9:00 AM – 6:00 PM	HOLD for JAS

Sun, Aug 25

Mon, Aug 26

Time	Activity	
All Day	JAS in Chicago, IL	
10:45 AM – 11:00 AM	(9:45AM CT-10:00AM CT) Depart, Enroute Care Can't Wait Event	
11:00 AM – 12:00 PM	(10:00AM CT-11:00AM CT) Remarks at Care Can't Wait Bus Tour (confirmed)	
12:00 PM – 12:30 PM	(11:00AM CT-11:30AM CT) Depart, Enroute UAW Women's Conference	
12:30 PM – 1:15 PM	(11:30AM CT-12:15PM CT) Keynote Remarks at UAW Women's Conference	
1:30 PM – 1:45 PM	(12:30PM CT-12:45PM CT) Phone Interview with NPR re: Heat	
[REDACTED TEXT B(6) FOIA Depart, Enroute ORD EXEMPTION]		
[REDACTED TEXT B(6) FOIA Arrive/Load EXEMPTION]		
[REDACTED TEXT B(6) FOIA EXEMPTION]	Flight: ORD - MCO	
[REDACTED TEXT B(6) FOIA EXEMPTION]	Deplane/Load	
[REDACTED TEXT B(6) FOIA EXEMPTION]	Depart MCO, Enroute RON	
7:45 PM – 8:45 PM	Trip Briefing: Newport News, VA	
9:00 PM – 9:30 PM	RON: [REDACTED TEXT B(6) FOIA EXEMPTION]	

Tue, Aug 27

Time	Activity
All Day	JAS in FL
8:30 AM – 8:45 AM	Depart, Enroute IUPAT Convention
8:45 AM – 9:00 AM	Greet with President Jimmy Williams and Vice President Liz McElroy, IUPAT
9:00 AM – 9:45 AM	Opening Plenary Remarks at IUPAT 33rd Convention (confirmed)
9:45 AM – 10:00 AM	Check-In with Bart

Time Activity [REDACTED TEXT B(6) FOIA Depart, Enroute MCO EXEMPTION] 10:00 AM - 10:30 AM Phone Call with Lael Brainard [REDACTED TEXT B(6) FOIA Arrive/Load EXEMPTION] 11:00 AM - 11:30 AM Huddle [REDACTED TEXT B(6) FOIA Flight: MCO-DCA EXEMPTION] [REDACTED TEXT B(6) FOIA Deplane/Load EXEMPTION] [REDACTED TEXT B(6) FOIA Depart DCA, Enroute RES EXEMPTION] 3:00 PM - 5:00 PM HOLD for JAS

Wed, Aug 28

Time Activity All Day JAS in Newport News, VA [REDACTED TEXT B(6) FOIA Depart, Enroute JBA EXEMPTION] [REDACTED TEXT B(6) FOIA Arrive/Load EXEMPTION] [REDACTED TEXT B(6) FOIA Wheels Up JBA, Enroute Langley EXEMPTION] 9:00 AM – 9:30 AM Depart, Enroute Apprentice School Event Greet/Clutch with Rep. Scott and Apprentice School 9:25 AM – 9:45 AM Leadership 9:45 AM – 10:15 AM Apprentice School Tour 10:15 AM - 11:00 AM Hampton Roads Community Engagement 11:00 AM - 11:20 AM Press/Digital/Photo Time 11:20 AM - 11:30 AM Depart, Enroute Union Event 11:30 AM - 12:00 PM Labor Meet and Greet 12:00 PM - 12:45 PM Rep Bobby Scott's What's Next Lunch 12:45 PM - 12:50 PM Depart City Hall, Enroute Building 86 - JFK Shipyard Aircraft Carrier Tour with Naval Secretary Del Toro and 12:50 PM - 2:10 PM Rep. Bobby Scott [REDACTED TEXT B(6) FOIA Depart, Enroute Langley Airbase EXEMPTION] [REDACTED TEXT B(6) FOIA Arrive/Load EXEMPTION] [REDACTED TEXT B(6) FOIA Wheels Up Langley, Enroute JBA EXEMPTION] [REDACTED TEXT B(6) FOIA Deplane/Load EXEMPTION] [REDACTED TEXT B(6) FOIA Depart, Enroute RES EXEMPTION]

Thu, Aug 29

Time	Activity
All Day	JAS DC
8:30 AM – 6:00 PM	HOLD for JAS

Fri, Aug 30

Time	Activity
All Day	JAS DC
8:00 AM – 10:45 AM	HOLD for JAS
10:45 AM – 11:00 AM	Depart, Enroute DOL
11:00 AM – 11:30 AM	1:1 Phone Call with Dave Adam, USMX (confirmed)
11:30 AM – 11:45 AM	Interview Prep: Labor Day
11:50 AM – 12:00 PM	Depart OSEC, Walk to Library
12:00 PM – 12:30 PM	In-Person Video Interview: Spectrum TV RE: Labor Day
12:30 PM – 12:45 PM	In-Person Video Interview: Gray TV RE: Labor Day
1:15 PM – 1:25 PM	Phone Interview with Detroit News RE: Good Jobs EO
1:30 PM – 9:30 PM	Depart, Enroute [REDACTED TEXT B(6) FOIA EXEMPTION]

Sat, Aug 31